# SDR FDEA201807161719

- Difficulty date: July 16, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 56,938 hours, 21,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ON DOOR 1R FAILS ARMING/  DISARMING TEST (AMM 52-11-00-216-025.) SLIDE ARMING HANDLE DOES NOT MOVE FREELY. R&R WORN CRANK ASSY.
